Application of Finite-Element Method to Scattering from Periodic Structures

Masanori KOSHIBA
Hiroshi NEMOTO
Michio SUZUKI

Publication
IEICE TRANSACTIONS (1976-1990)   Vol.E66    No.11    pp.684-685
Publication Date: 1983/11/25
Online ISSN: 
DOI: 
Print ISSN: 0000-0000
Type of Manuscript: LETTER
Category: Antenna and Propagation
Keyword: 


Full Text: PDF>>
Buy this Article



Summary: 
The finite-element method is adapted to handle scattering from periodic structures. The formalism developed by us treats both TE and TM waves in a unified form. The validity of the method is confirmed by comparing numerical results with the earlier theoretical results.